MathSciNet Relay Station
MathSciNet bibliographic data
MR2775767 (2012b:15004) 15A04 (15A18)
Quinlan, Rachel Spaces of matrices without non-zero eigenvalues in their field of definition, and a question of Szechtman. Linear Algebra Appl. 434 (2011), no. 6, 1580–1587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement